# SDR I5EA20180702

- Difficulty date: July 23, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 50,610 hours, 39,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 50962
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AND LT CABIN AFT OVERHEAD BIN EMERGENCY LIGHTS INOP FROM BS727 AFT.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS M1137 AT STA 975R, S/N 50962, AND M1197 AT STA 969L, S/N 41487.  OPS CHECK GOOD IAW AMM 33-51-51.
